# SDR FDEA202009252325

- Difficulty date: September 25, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC-FR 12A-FR 13A Y730, FLOOR SUPPORT UPPER SURFACE WITH HEAVY CORROSION.  REPLACED MDCC-FR 12A-FR 13A Y730 CORRODED FLOOR SUPPORT, PER A300-600F SRM51-40-21.  THE REPAIR CATEGORY "A".  MINOR REPAIR, IAW FEDEX GMM 6- 2-100.
